Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Steenrod squares in spectral sequences. I

Author: William M. Singer
Journal: Trans. Amer. Math. Soc. 175 (1973), 327-336
MSC: Primary 55G10
MathSciNet review: 0319194
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: We define two kinds of Steenrod operations on the spectral sequence of a bisimplicial coalgebra. We show these operations compatible with the differentials of the spectral sequence, and with the Steenrod squares defined on the cohomology of the total complex. We give a general rule for computing the operations on $ {E_2}$.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55G10

Retrieve articles in all journals with MSC: 55G10

Additional Information

PII: S 0002-9947(1973)0319194-X
Keywords: Steenrod operation, spectral sequence, cohomology of fiber spaces, cohomology of Hopf algebras, Eilenberg-Moore spectral sequence
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia